What are the side effects of Vyvanse
Decreased appetite, difficulty falling asleep, stomachache, and irritability. Side effects were generally mild to moderate in severity. [ Source: http://www.chacha.com/question/what-are-the-side-effects-of-vyvanse ]
More Answers to "What are the side effects of Vyvanse"
- What are the side effects of Vyvanse?
- Vyvanse was very well tolerated in clinical studies with children. The most common side effects were decreased appetite, difficulty falling asleep, irritability, and stomachache. Generally, the side effects were described as mild to moderat...
- What are the possible side effects of Vyvanse?
- Side effects may include: upper belly pains, decreased appetite, dizziness, dry mouth, irritability, trouble sleeping, nausea and vomiting, weight loss, slowing of growth, seizures (especially in patients with a history of seizures), blurre...
- Does someone knows the real side effects of vyvanse?
- Irritability, insomnia and loss of appetite are all side effects and are considered the "less serious" side effects. Since you (and her too, I'm sure) are finding these side effects problematic, I would talk to her doctor about th...
Related Questions Answered on Y!Answers
- What are common side effects of Vyvanse?
- Q: I took it for the first time today and it worked but it made me very unhungry all day and my mouth was dry most of the time but i didn't feel thirsty. Are these usual?
- A: Yes those are some of the side effects (dry mouth and loss of appetite). I took it and the same thing happened...usually after a few weeks you will start to be back to normal your body just has to get used to these chemicals for a bit. Click on my source and read a lil but dont get scared its all normal. Take care and i hope it works out for you. If you have any quetsions feel free to email me :)
- Does anyone know about the side effects for Vyvanse? ?
- Q: My son is taking Vyvanse 20 mg for A.D.D. but he states that it has some horrible side effects. He says it makes him anti-social, irritable, combative to where he feels rage. Most of the time and says he is hyper focusing and he doesn't want to socialize with anyone. When he comes down from the medication he feels depressed and suicidal. Does anyone feel this way and have you switched medications? We've seen great results in his school work but I want to find another medication that will work for him without the horrible side effects.
- A: The best thing to do is to talk to your sons doctor about the symptoms he is having and what happens when he comes off of the medicine. They will be the best people to go for help and can switch his meds around until they find one that works best for him.
- vyvanse side effects vs. adderall?
- Q: im taking vyvanse for adhd.it makes me clench my teeth and gives me a sore jaw, it also makes me anxious sometimes.anyone else experience this?ive heard adderall side effects are less than vyvanse.anyone have any info on this?
- A: I've never taken Vyvanese, but Adderall makes you do the same. I'm not sure if the effects of Vyvanese would be stronger, or less so, though.
Prev Question: Do you got weed
People also view